CSN Login
Members Online: 4

You are here

Starting Yervoy after Keytruda for 8 Months. Need Advice.

Good morning to everyone,

i was diagnosed w/stage 4 melanoma on 7/27/16. I was taking Keytruda for 8 months, doing excellent, until my last scan showed 2 new areas in my abdomen and the growth under my armpit starting to grow again. I am to start Yervoy on Tuesday and am really interested to know if anyone has been on it and how they have reacted to it. I never had any side effects from Keytruda other than maybe being a little tired just after the treatment. I am worried and a little stressed about this new treatment. The more I read, it states that it works better when taken with another drug such as Nivolumab. I'll be taking Yervoy by itself. Would really appreciate any feedback, good or bad. Hope everyone is doing ok on this journey we are going to fight together.

Subscribe to Comments for "Starting Yervoy after Keytruda for 8 Months. Need Advice."